Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 7, Number 3 (2016), 496-507.
Nonlinear maps preserving the Jordan triple -product on von Neumann algebras
This article investigates a bijective map between two von Neumann algebras, one of which has no central abelian projections, satisfying for all in the domain, where is the skew Lie product of and . We show that the map is a sum of a linear -isomorphism and a conjugate linear -isomorphism, where is a self-adjoint central element in the range with .
Ann. Funct. Anal., Volume 7, Number 3 (2016), 496-507.
Received: 30 October 2015
Accepted: 11 February 2016
First available in Project Euclid: 22 August 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Changjing; Lu, Fangyan; Wang, Ting. Nonlinear maps preserving the Jordan triple $*$ -product on von Neumann algebras. Ann. Funct. Anal. 7 (2016), no. 3, 496--507. doi:10.1215/20088752-3624940. https://projecteuclid.org/euclid.afa/1471876886